Posted by Margi (188.8.131.52) on September 22, 1999 at 13:25:55:
In Reply to: Meds I am On - Neuro says is not causing problem posted by A Dame on September 22, 1999 at 11:26:15:
You say you are not on a lot of meds?
1. Hormone medication
2. Cholesterol medication
5. Motion Sickness medicine
6. Oxygen (not a med)
OK, you say you don't take the last two...but, jeez. Don't you realize that any ONE of these meds can cause side effects? Have you not heard about rebound headaches? Read the inserts that come with your meds!!
Judi is right, read Lars' message from yesterday about doing a cleanse. You don't have to go to Germany to do one. It's scary to think about what these chemicals are doing to your body. No wonder your bp and pulse are so high!!! Overmedication can be lethal, Susan, be careful!!!
Now I realize some of these meds cannot be stopped without gradual weaning, but sounds like it's time to get back to Square One, as Lars did and find a new doc who isn't so quick to prescribe meds and perhaps prolong the problem.
Just my opinion.
Post a Followup